Àngel Calsina

Àngel Calsina

Àngel Calsina
PhD in mathematics, from Universitat Autònoma de Barcelona
Professor at Universitat Autònoma de Barcelona since 2006

email: acalsina@mat.uab.cat

Biosketch

I have been associate professor at the UAB and professor at the Universitat de Girona (2001). I have been member of the Scientific Committees of the CRM (2002-2006) and of the Societat Catalana de Matemàtiques (2002-2014) and PI of several Spanish research projects since 1995.

I have supervised 8 PhD and 10 master thesis and published around 40 papers.

 

Research Interests

  • Partial differential Equations
  • Infinite dimensional dynamical systems
  • Structured population dynamics
  • Mathematical modelling of Biological evolution
  • Biomathematics

 

Selected publications

  • R. Borges, A. Calsina, S. Cuadrado, O. Diekmann, Delay equation formulation of a cyclin-structured cell population model. Journal of Evolution Equations 14 (2014), no. 4-5, 841-862.
  • À. Calsina, J. Farkas, Positive steady states of structured population models with finite dimensional nonlinearities. SIAM Journal on Mathematical Analysis 46 (2014), 1406-1426.
  • À. Calsina, A., Palmada, J. M., Ripoll, J. Optimal latent period in a bacteriophage population model structured by infection-age. Mathematical Models and Methods in Applied Sciences 21 (2011), no. 4, 693-718.
  • À. Calsina, S. Cuadrado. Asymptotic stability of equilibria of selection-mutation equations. Journal of Mathematical Biology, 54 (2007), no. 4, 489-511.
  • À. Calsina, J. Saldaña. Basic theory for a class of models of  hierarchical structured population dynamics. Mathematical Models and Methods in Applied Sciences 16 (2006), no. 10, 1695-1722.